Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

I take Lisopril and lexapro (for a year now )I

User rating for this question
Very Good
Answered by

Cardiologist
Practicing since : 2001
Answered : 4227 Questions
Question
I take Lisopril and lexapro (for a year now )I feel weak legs weak arms tired pulse goes to 56 sometimes I toss and turn all night and feel tired all day . just not myself ,My DR refuses to change the lisionpril . I was on metoprol for 10 years no problems until I was told it was not working anymore.
Posted Thu, 30 Nov 2017 in Hypertension and Heart Disease
Follow-up: I take Lisopril and lexapro (for a year now )I 0 minute later
see my history on the board
 
 
Answered by Dr. Ilir Sharka 42 minutes later
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome back on HCM!

I understand your concern and would explain that you are right about Lisinopril. Its use may be associated with several unpleasant symptoms including body weakness and fatigue.

At the same time even Lexapro may lead to fatigue and sleep disturbances.

That's why a careful differential workup should be performed.

In addition some lab tests should be done in order to exclude any potential health issues that may be responsible for your actual clinical symptomatology:

- thyroid hormones level,
- fasting blood glucose,
- blood electrolytes level,
- renal and liver function tests,
- resting ECG

You need to discuss with your attending doctor on the above mentioned issues.

If no abnormal lab tests are found, then a possible modification of your current therapy may be necessary.

Hope to have been helpful to you!

In case of any further questions, feel free to ask me again.

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor